01-07-2002, 09:05 PM #1New Member
- Join Date
- Jan 2002
Doc Help!!! Steroids and Toprol(25mg) for rapid heart rate
I am currently taking Toprol XL 25mg once a day for Supra Ventricular Tachycardia which is a rapid heart rate and was wondering if I could still do steroids . I have never done anything but am considering doing so in the very near future. Please respond with any info.
01-07-2002, 09:37 PM #2
joker....do you have a problem with SVT or just a rapid heart rate...SVT occurs when the AV-node misfires because of irritability of atrial or AV junctional tissue... and usually last a few seconds to minutes and then the heart rate returns to normal...
tachycardia is just a fast heart rate with no misfire or conduction dificulties unless you get into atrial tach.....(different story)...
first....toprol xl is probably not the best choice for a rapid heart rate...the side effects are common and are: fatigue/shortness of breath/insomnia.....a better choice i believe would be a calcium channel blocker such as verapamil which doesnt have all the bad side effects...
things that cause tachycardia may be excessive caffeine and anti-histamines....how is your intake of these substances.....
if you want to do AAS...tell your md or cardiologist about it.....until you can find out why you have this problem, i would say leave the AAS alone.....
you need to see a cardiologist if these problems continue....a pill to stop the symptoms is not the solution you should accept....if i were treating you, i would insist on a thalium stress test asap....and please tell me your physician at least did an EKG....later bro
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)